Alert archive / Michigan / Small Craft Advisories in 2014
Small Craft Advisory 4, NWS Gaylord, MI
NWS Gaylord, MI issued this small craft advisory at Jan 6, 2014, 4:16 PM EST. It was in force for 44 hr.
The area
The counties it named.
The facts
- Issued
- Jan 6, 2014, 4:16 PM EST (21:16 UTC)
- Expired
- Jan 8, 2014, 12:00 PM EST
- In force
- 44 hr
- Issued by
- NWS Gaylord, MI
The text
As transmitted, in the capitals the NWS used until 2016.
043 WHUS73 KAPX 062116 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 416 PM EST MON JAN 6 2014 LHZ345>349-070530- /O.UPG.KAPX.SC.Y.0003.000000T0000Z-140107T2200Z/ /O.EXA.KAPX.GL.W.0003.000000T0000Z-140107T2200Z/ STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL- 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI- 416 PM EST MON JAN 6 2014 ...GALE WARNING IN EFFECT UNTIL 5 PM EST TUESDAY... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT UNTIL 5 PM EST TUESDAY. THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. $$ LMZ341-070530- /O.UPG.KAPX.SC.Y.0003.000000T0000Z-140107T2200Z/ /O.EXA.KAPX.GL.W.0003.000000T0000Z-140107T2200Z/ SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- 416 PM EST MON JAN 6 2014 ...GALE WARNING IN EFFECT UNTIL 5 PM EST TUESDAY... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT UNTIL 5 PM EST TUESDAY. THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. $$ LMZ323-070530- /O.EXA.KAPX.GL.W.0003.000000T0000Z-140107T2200Z/ GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI- 416 PM EST MON JAN 6 2014 ...GALE WARNING IN EFFECT UNTIL 5 PM EST TUESDAY... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT UNTIL 5 PM EST TUESDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. $$ LMZ342-344>346-070530- /O.CON.KAPX.GL.W.0003.000000T0000Z-140107T2200Z/ NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- 416 PM EST MON JAN 6 2014 ...GALE WARNING REMAINS IN EFFECT UNTIL 5 PM EST TUESDAY... A GALE WARNING REMAINS IN EFFECT UNTIL 5 PM EST TUESDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. $$ LSZ321-322-070530- /O.NEW.KAPX.SC.Y.0004.140106T2116Z-140108T1000Z/ WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI- ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY- 416 PM EST MON JAN 6 2014 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 AM EST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 5 AM EST WEDNESDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ WEATHER.GOV/GAYLORD
6 follow-up statements
180 WHUS73 KAPX 070358 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 1058 PM EST MON JAN 6 2014 LMZ323-341-342-344>346-071200- /O.CON.KAPX.GL.W.0003.000000T0000Z-140107T2200Z/ GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- 1058 PM EST MON JAN 6 2014 ...GALE WARNING REMAINS IN EFFECT UNTIL 5 PM EST TUESDAY... A GALE WARNING REMAINS IN EFFECT UNTIL 5 PM EST TUESDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. $$ LHZ345>349-071200- /O.CON.KAPX.GL.W.0003.000000T0000Z-140107T2200Z/ STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL- 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI- 1058 PM EST MON JAN 6 2014 ...GALE WARNING REMAINS IN EFFECT UNTIL 5 PM EST TUESDAY... A GALE WARNING REMAINS IN EFFECT UNTIL 5 PM EST TUESDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. $$ LSZ321-322-071200- /O.CON.KAPX.SC.Y.0004.000000T0000Z-140108T1000Z/ WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI- ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY- 1058 PM EST MON JAN 6 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EST WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EST WEDNESDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ WEATHER.GOV/GAYLORD
831 WHUS73 KAPX 070911 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 411 AM EST TUE JAN 7 2014 LMZ323-341-342-344>346-071715- /O.CON.KAPX.GL.W.0003.000000T0000Z-140107T2200Z/ GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- 411 AM EST TUE JAN 7 2014 ...GALE WARNING REMAINS IN EFFECT UNTIL 5 PM EST THIS AFTERNOON... A GALE WARNING REMAINS IN EFFECT UNTIL 5 PM EST THIS AFTERNOON. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. $$ LHZ345>349-071715- /O.CON.KAPX.GL.W.0003.000000T0000Z-140107T2200Z/ STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL- 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI- 411 AM EST TUE JAN 7 2014 ...GALE WARNING REMAINS IN EFFECT UNTIL 5 PM EST THIS AFTERNOON... A GALE WARNING REMAINS IN EFFECT UNTIL 5 PM EST THIS AFTERNOON. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. $$ LSZ321-322-071715- /O.CON.KAPX.SC.Y.0004.000000T0000Z-140108T1000Z/ WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI- ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY- 411 AM EST TUE JAN 7 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EST WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EST WEDNESDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ WEATHER.GOV/GAYLORD
017 WHUS73 KAPX 071633 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 1133 AM EST TUE JAN 7 2014 LMZ323-341-342-344>346-072200- /O.CON.KAPX.GL.W.0003.000000T0000Z-140107T2200Z/ GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- 1133 AM EST TUE JAN 7 2014 ...GALE WARNING REMAINS IN EFFECT UNTIL 5 PM EST THIS AFTERNOON... A GALE WARNING REMAINS IN EFFECT UNTIL 5 PM EST THIS AFTERNOON. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. $$ LHZ345>349-072200- /O.CON.KAPX.GL.W.0003.000000T0000Z-140107T2200Z/ STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL- 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI- 1133 AM EST TUE JAN 7 2014 ...GALE WARNING REMAINS IN EFFECT UNTIL 5 PM EST THIS AFTERNOON... A GALE WARNING REMAINS IN EFFECT UNTIL 5 PM EST THIS AFTERNOON. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. $$ LSZ321-322-080045- /O.CON.KAPX.SC.Y.0004.000000T0000Z-140108T1000Z/ WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI- ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY- 1133 AM EST TUE JAN 7 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EST WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EST WEDNESDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ WEATHER.GOV/GAYLORD
101 WHUS73 KAPX 072130 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 430 PM EST TUE JAN 7 2014 LHZ345>349-LMZ323-341-342-344>346-080530- /O.CAN.KAPX.GL.W.0003.000000T0000Z-140107T2200Z/ /O.EXA.KAPX.SC.Y.0004.000000T0000Z-140108T1000Z/ STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL- 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI- GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- 430 PM EST TUE JAN 7 2014 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 AM EST WEDNESDAY... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 5 AM EST WEDNESDAY. THE GALE WARNING HAS BEEN CANCELLED. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LSZ321-322-080530- /O.CON.KAPX.SC.Y.0004.000000T0000Z-140108T1000Z/ WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI- ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY- 430 PM EST TUE JAN 7 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EST WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EST WEDNESDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ WEATHER.GOV/GAYLORD
483 WHUS73 KAPX 080252 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 952 PM EST TUE JAN 7 2014 LHZ345>349-LMZ323-341-342-344>346-081000- /O.CON.KAPX.SC.Y.0004.000000T0000Z-140108T1000Z/ STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL- 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI- GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- 952 PM EST TUE JAN 7 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EST WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EST WEDNESDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LSZ321-322-081000- /O.CON.KAPX.SC.Y.0004.000000T0000Z-140108T1000Z/ WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI- ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY- 952 PM EST TUE JAN 7 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EST WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EST WEDNESDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ WEATHER.GOV/GAYLORD
401 WHUS73 KAPX 080924 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 424 AM EST WED JAN 8 2014 LHZ345>349-LMZ341-LSZ321-322-081030- /O.CAN.KAPX.SC.Y.0004.000000T0000Z-140108T1000Z/ STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL- 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI- SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI- ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY- 424 AM EST WED JAN 8 2014 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ LMZ323-342-344>346-081700- /O.EXT.KAPX.SC.Y.0004.000000T0000Z-140108T1700Z/ GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- 424 AM EST WED JAN 8 2014 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL NOON EST TODAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL NOON EST TODAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ WEATHER.GOV/GAYLORD
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gaylord, MI wrote its last area forecast discussion before this small craft advisory went out at Jan 6, 12:57 PM EST, 3 hours 19 minutes earlier.
Area forecast discussion, Jan 6, 12:57 PM EST, 3 hours 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GAYLORD MI
1257 PM EST MON JAN 6 2014
.SYNOPSIS...
ISSUED AT 420 AM EST MON JAN 6 2014
BITTERLY COLD AIR BEING USHERED IN BEHIND THE DEPARTING STORM SYSTEM
WILL GENERATE DANGEROUSLY COLD WIND CHILLS TODAY THROUGH TUESDAY
NIGHT...ALONG WITH LAKE EFFECT SNOWS AND BLOWING SNOW. MILDER AND
MORE SEASONAL TEMPERATURES ARE EXPECTED ACROSS NORTHERN MICHIGAN BY
THE END OF THE WORK WEEK AS A LARGE AREA OF HIGH PRESSURE IS
FORECAST TO BUILD ACROSS THE EASTERN HALF OF THE UNITED STATES.
&&
.UPDATE...
ISSUED AT 1227 PM EST MON JAN 6 2014
UPDATE A LITTLE DELAYED THIS MORNING...LOTS OF FIRES TO PUT OUT.
SYNOPTIC SNOWFALL STARTING TO LIFT NORTH INTO NORTHEAST LOWER/FAR
EASTERN UPPER WITH A TRANSITION TO MORE PURE LES COMING IN OFF
LAKE MICHIGAN. NARROW ENHANCED SNOW BAND ALONG PRESQUE ISLE
SHORELINE WITH 2-3 INCHES ALREADY THIS MORNING...SHOULD PUSH
OFFSHORE EARLY THIS AFTERNOON AS WINDS BACK MORE TO THE WEST. ONE
MAIN BAND OF SNOW OFF LAKE MICHIGAN EXTENDING ACROSS ANTRIM/
KALKASKA COUNTIES AND DOWN TO THE MISSAUKEE/ROSCOMMON LINE. EXPECT
THIS BAND TO SLOWLY WEAKEN THIS AFTERNOON...AS IT IS PARTIALLY
SUPPORTED BY SOME IMPRESSIVE LOW LEVEL FRONTOGENESIS THAT IS
WEAKENING WITH TIME. MORE MULTI-BAND CONVECTION TO ITS WEST WITH
VISIBILITIES AT OR BELOW 1 MILE ACROSS SOUTHWEST PORTION OF THE
FORECAST AREA (1/4 MILE AT MBL ALL MORNING). BANDS OFF LAKE
SUPERIOR WILL CONTINUE TO SHIFT AS WELL...THOUGH SOME HEAVIER SNOW
TO THE WEST/SOUTH OF THE SOO THIS MORNING.
NO CHANGES TO GOING HEADLINES WITH EARLIER EXPANSION OF ADVISORY.
HANDLED PRESQUE ISLE SNOWFALL WITH AN SPS THROUGH MID AFTERNOON.
&&
.SHORT TERM...(TODAY THROUGH TONIGHT)
ISSUED AT 420 AM EST MON JAN 6 2014
CURRENTLY...SHARP UPPER TROUGH IS CARVED DEEP INTO THE HEART OF THE
COUNTRY WITH A STRONG SFC LOW LIFTING NE INTO QUEBEC. A TIGHT
PRESSURE GRADIENT IS OVER NRN MICHIGAN WITH NIGHTTIME GUSTS STILL
INTO THE 20-25 MPH RANGE. WHILE VERY COLD AIR HAS SWEPT INTO THE
REGION VIA BACKING NORTHERLY WINDS...THE COLDEST OF AIR WAS BLOWING
THROUGH SRN LAKE MICHIGAN...SEEMINGLY MARKED ON THE BACKSIDE OF A
DECENT LAKE EFFECT SNOW BAND THAT WAS PROGRESSING INLAND ACROSS SW
LOWER MICHIGAN COUNTIES. NRN MICHIGAN IS IN A LULL ATTM...WITH THAT
BAND SOUTH AND WEST OF MANISTEE...AND THE SYSTEM SNOW THAT BROUGHT
UP TO 7 INCHES OF SNOW THE SOME OF THE NE LOWER COASTLINE....LIFTING
COMPLETELY OUT OF NE LOWER NOW. TEMPERATURES HAVE FALLEN INTO THE
SINGLE DIGITS TO AROUND 15F IN SPOTS....WITH WIND CHILLS IN THE 0 TO
-15F RANGE.
TODAY AND TONIGHT...THE SFC LOW CONTINUES TO LIFT NE OF US...AND
WINDS CONTINUE TO BACK...WHILE VIGOROUS SHORTWAVE BURIED WITHIN THE
UPPER TROUGH (ACROSS MN/WISCONSIN) SHIFTS IN OVERHEAD WITH COLD
TEMPS ALOFT. INITIALLY...THERMAL TROUGH/IMPRESSIVE CONVERGENCE
ASSOCIATED WITH THE LAKE EFFECT SNOW BAND ACROSS SW LOWER MICHIGAN
WILL CONTINUE TO PRESS INLAND AS WINDS CONTINUE TO BACK THROUGHOUT
THE DAY. THIS BAND WILL ULTIMATELY PUSH INTO THE ADVISORY AREAS IN
AND AROUND GRAND TRAVERSE BAY. THIS WILL BRING A PERIOD OF BETTER
LAKE EFFECT SNOWS...WHILE THIS BAND OF SNOW SEEMS TO ALSO BE ACTING
AS A COLD FRONT WITH SOME GUSTY WINDS WITH IT. THIS WILL BRING A
PERIOD OF EXPECTED SIGNIFICANTLY REDUCED VISIBILITIES THROUGH THE
ADVISED COUNTIES THROUGH MAINLY THIS MORNING. AS WINDS BACK...AND
LAKE EFFECT PRESSES FURTHER NORTHWARD INTO FAR NW LOWER MICHIGAN
THROUGHOUT THE DAY...WE ALSO HAVE THE VIGOROUS WAVE ARRIVING. THE
INSTABILITY OVER THE LAKE WILL GROW WITH INVERSION HEIGHTS RISING UP
TO 9KFT. WHILE THE LAKE EFFECT ISNT TOO IMPRESSIVE AT THIS
TIME...INTENSITIES WILL LIKELY INCREASE THROUGH THE DAY GUSTY WINDS
TO 20-25 MPH WILL CERTAINLY BLOW PERIODIC LAKE EFFECT AROUND
BRINGING PERIODS OF POOR WINTER CONDITIONS. COUPLE THAT WITH
CONTINUED COLD ADVECTION THROUGH THE DAY...WITH WIND CHILLS NEARING
-20F...AND IT'LL BE PERIODICALLY NASTY. SHIFTING WIND THROUGH THE
DAY AND SMALL FLAKE SIZES WITH DGZ FIRMLY BURIED IN THE GROUND WILL
LIMIT FLAKE SIZES. THUS...DECREASED SNOW AMOUNTS. INVERSION HEIGHTS
UP TO 9KFT DEVELOP NORTHWARD INTO TONIGHT...WITH WINDS SETTLING IN
OUT OF THE WEST IN THE 1000-850MB LAYER. THE BETTER ACCUMULATIONS
WILL RESIDE IN FAR NW LOWER...AND WITH WINDS STRENGTHENING THROUGH
THE NIGHT...SNOWS WILL PRESS FAR INLAND AND GUSTY WINDS WILL HOLD IN
THE 20-25 MPH RANGE. WILL MOST LIKELY NEED A WINTER WEATHER ADVISORY
FOR THERE...AND ALSO FOR CHIPPEWA COUNTY...ALTHOUGH THERE IS SOME
UNCERTAINTY THERE. HOWEVER...HI RES DATA SUGGESTING A RATHER ROBUST
LOW LEVEL CONVERGENCE FIELD UP THERE THAT I AM NOT ENTIRELY SOLD ON.
HOWEVER...AT LEAST FOR THE PARADISE/TAHQUAMENON AREA...AS WELL AS
FAR NW LOWER...CAN SEE AROUND 2 INCHES OF HARD PACKED SMALL FLAKED
SNOW BY DAYBREAK. FOR NOW...ALL HEADLINES WILL REMAIN EXCEPT FOR
ENDING THE ADVISORY ACROSS NE LOWER SINCE THE SYSTEM WAS EXITING
NOW. LOWS WILL FALL BELOW ZERO TONIGHT...GENERALLY IN THE SINGLE
DIGITS AND TEENS BELOW ZERO...WITH GUSTY WINDS RESULTING IN WIND
CHILLS -20 TO -35F BELOW ZERO. BRRRRRRRRRR!
.LONG TERM...(TUESDAY THROUGH SUNDAY)
ISSUED AT 420 AM EST MON JAN 6 2014
OVERVIEW...A SIGNIFICANT PATTERN RE-ALIGNMENT IN STORE FOR THE LOWER
48 OVER THE NEXT WEEK AS EASTERN PACIFIC RIDGE FINALLY BREAKS DOWN
AND THE COLDEST ARCTIC AIR RETREATS INTO CANADA. STILL A NUMBER OF
FORECAST ISSUES IN THIS TIMEFRAME INCLUDING THE WIND DOWN OF LAKE
EFFECT SNOW WITH DEPARTING LONGWAVE TROF...FOLLOWED BY PACIFIC
ENERGY/WARM AIR ADVECTION PRECIPITATION CHANCES FOR THE END OF THE
WEEK/EARLY WEEKEND.
TUESDAY-WEDNESDAY...DEEP CYCLONIC FLOW AND 80%+ RH IN THE
850-700MB LAYER WILL KEEP THE LAKE EFFECT MACHINE GOING ON TUESDAY.
WILL HAVE TO KEEP AN EYE ON POTENTIAL ENHANCED ACTIVITY OVER
NORTHERN PARTS OF CHIPPEWA COUNTY /PARADISE-WHITEFISH POINT/ WITH
HINTS OF LOW LEVEL CONVERGENCE AXIS /THERMAL TROF/ SLIDING SLOWLY
SOUTH INTO THAT AREA DURING THE MORNING HOURS FROM SOUTHERN LAKE
SUPERIOR. ENVIRONMENTAL CONDITIONS BECOME LESS FAVORABLE FOR LAKE
EFFECT AS THE DAY PROGRESSES /ESPECIALLY OVER NORTHERN LOWER/ WITH
DIMINISHING MID LEVEL MOISTURE AND LOWERING INVERSIONS. SMALL FLAKE
SIZE WILL ONCE AGAIN LIMIT ACCUMULATIONS...WITH MOST PERSISTENT
BANDS PRODUCING 1-2 INCHES THROUGHOUT THE DAY. DESPITE RELATIVELY
LIGHT ACCUMULATIONS AND LESS FAVORABLE LAKE EFFECT PARAMETERS WITH
TIME...THERE WILL BE PLENTY OF BLOWING SNOW AND REDUCED VISIBILITIES
RESULTING IN HAZARDOUS TRAVEL IN SOME AREAS. THESE WINDS WILL ALSO
PRODUCE WIND CHILL READINGS OF 25 TO 35 DEGREES BELOW ZERO. THE
LAKE EFFECT WILL CONTINUE TO WIND DOWN TUESDAY NIGHT INTO
WEDNESDAY...WITH MINIMAL ADDITIONAL ACCUMULATIONS. SINGLE DIGITS
HIGHS ON TUESDAY..."WARMING" TO THE LOWER TEENS ON WEDNESDAY AS CORE
OF COLDEST AIR PULLS NORTHEAST.
EXTENDED FORECAST /THURSDAY THROUGH SUNDAY/...LONGWAVE PATTERN
TRANSITIONS TO FLATTER PACIFIC DOMINATED FLOW. A WEAK WAVE WILL
PASS SOUTH OF THE AREA ON THURSDAY WITH WARM AIR ADVECTION
/ISENTROPIC UPGLIDE/ POSSIBLY PRODUCING SOME SPOTTY LIGHT SNOW
ACROSS THE AREA. FORECAST CONFIDENCE DIMINISHES FOR THE WEEKEND AS
MODELS STRUGGLE TO RESOLVE THE DETAILS IN FAST MOVING FLOW WITH
EMBEDDED SHORTWAVE ENERGY. GENERALLY LIGHT PRECIPITATION CHANCES
THROUGHOUT. HIGH TEMPS INTO THE 30S FOR MOST AREAS OVER THE
WEEKEND.
&&
.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z TUESDAY AFTERNOON)
ISSUED AT 1255 PM EST MON JAN 6 2014
IFR/LIFR CONDITIONS AT MBL/TVC SHOULD IMPROVE LATER THIS
AFTERNOON...PLN/APN EXPECTED TO BECOME VFR BY MID/LATE AFTERNOON
THOUGH SNOW SHOWERS WILL PERSIST AT TVC/MBL THROUGH TONIGHT.
&&
.MARINE...
ISSUED AT 420 AM EST MON JAN 6 2014
ARCTIC AIR AND STRONG OVERLAKE INSTABILITY WILL BE COMMON THROUGH
TUESDAY NIGHT AND WEDNESDAY...WHILE A TIGHT PRESSURE GRADIENT/GUSTY
NW/WEST WINDS WILL BE IN PLACE THROUGH AT LEAST TUESDAY NIGHT. THIS
WILL RESULT IN SOLID ADVISORIES AND A FEW GALE FORCE GUSTS OUT THERE
AT TIMES. ALSO...LAKE EFFECT SNOWS AND PERIODS OF POOR VISIBILITY
CAN BE EXPECTED. THE GRADIENT WEAKENS INTO WEDNESDAY NIGHT...BEFORE
SHIFTING OUT OF THE SW LATER IN THE WORK WEEK. UNCERTAIN ATTM ON
EXPECTATIONS FOR POTENTIAL HEADLINES.
&&
.APX WATCHES/WARNINGS/ADVISORIES...
MI...WINTER WEATHER ADVISORY UNTIL 5 PM EST THIS AFTERNOON FOR
MIZ019>021-025>027-031>033.
WIND CHILL WARNING UNTIL 7 PM EST TUESDAY FOR MIZ008-015>036-041-
042.
LH...SMALL CRAFT ADVISORY UNTIL 5 PM EST TUESDAY FOR LHZ345>349.
LM...SMALL CRAFT ADVISORY UNTIL 5 PM EST TUESDAY FOR LMZ341.
GALE WARNING UNTIL 5 PM EST TUESDAY FOR LMZ342-344>346.
LS...NONE.
&&
UPDATE...JPB
SYNOPSIS...TL
SHORT TERM...SD
LONG TERM...JK
MARINE...SDHazardous weather outlook, Jan 6, 4:10 AM EST, 12 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GAYLORD MI 410 AM EST MON JAN 6 2014 LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-MIZ008-015>036-041-042- 071215- STRAITS OF MACKINAC-ST IGNACE TO FALSE DETOUR CHANNEL- MACKINAC BRDG TO PRESQUE ISLE LT-PRESQUE ISLE LT TO STURGEON PT- STURGEON PT TO ALABASTER-GRAND TRAVERSE BAY- SEUL CHOIX PT TO MACKINAC BRDG-NORWOOD TO MACKINAC BRDG- SLEEPING BEAR PT TO GRAND TRAVERSE LT-PT BETSIE TO SLEEPING BEAR PT- MANISTEE TO PT BETSIE-WHITEFISH BAY-ST. MARYS RIVER-CHIPPEWA- MACKINAC-EMMET-CHEBOYGAN-PRESQUE ISLE-CHARLEVOIX-LEELANAU-ANTRIM- OTSEGO-MONTMORENCY-ALPENA-BENZIE-GRAND TRAVERSE-KALKASKA-CRAWFORD- OSCODA-ALCONA-MANISTEE-WEXFORD-MISSAUKEE-ROSCOMMON-OGEMAW-IOSCO- GLADWIN-ARENAC- 410 AM EST MON JAN 6 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN LOWER MICHIGAN... EASTERN UPPER MICHIGAN...AND ADJACENT NEARSHORE WATERS OF LAKE MICHIGAN...LAKE HURON AND LAKE SUPERIOR. .DAY ONE...TODAY AND TONIGHT. ACCUMULATING LAKE EFFECT SNOW SHOWERS AND WIDESPREAD BLOWING SNOW WILL OCCUR OVER PARTS OF THE OUTLOOK AREA TODAY. SEE ONGOING ADVISORY FOR FURTHER DETAILS. GUSTY NORTHWEST WINDS WILL COMBINE WITH SINGLE DIGIT TEMPERATURES TO PRODUCE WIND CHILL READINGS OF 15 TO 35 BELOW ZERO. SEE ONGOING WARNING FOR ADDITIONAL DETAILS. GALE FORCE WIND GUSTS CAN BE EXPECTED ON PARTS OF LAKE HURON TODAY. PERSISTENT COLD WILL CONTINUE THE THREAT FOR ICE JAM FLOODING ON AREA RIVERS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. GUSTY NORTHWEST WINDS ON TUESDAY WILL COMBINE WITH SINGLE DIGIT TEMPERATURES TO PRODUCE WIND CHILL READINGS OF 15 TO 35 BELOW ZERO. SEE ONGOING WARNING FOR ADDITIONAL DETAILS. ACCUMULATING LAKE EFFECT SNOWFALL IS LIKELY ON TUESDAY. WIDESPREAD BLOWING SNOW AND REDUCED VISIBILITIES ARE ALSO LIKELY. PERSISTENT COLD WILL CONTINUE THE THREAT FOR ICE JAM FLOODING ON AREA RIVERS. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT SNOWFALL AMOUNTS TO THE NATIONAL WEATHER SERVICE. REPORTS MAY BE MADE ONE OF THREE WAYS: BY PHONE: 1-800-647-8676 (REPORTS ONLY PLEASE...NO FORECASTS) BY FACEBOOK: FACEBOOK.COM/US.NATIONALWEATHERSERVICE.GAYLORD.GOV BY TWITTER: TWITTER.COM/NWSGAYLORD && FOR MORE INFORMATION VISIT WEATHER.GOV/GAYLORD. JK
In the hours before
Local storm report, Jan 6, 10:58 AM EST, 5 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
1058 AM EST MON JAN 6 2014
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM SNOW 2 NNE HARRISVILLE 44.68N 83.28W
01/06/2014 M7.4 INCH ALCONA MI COOP OBSERVER
SNOWDEPTH 13 IN. SNOW DURATION 24 HOURS
&&
NWS GAYLORD MI
IRIS SYSTEMLocal storm report, Jan 6, 12:10 PM EST, 4 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
1210 PM EST MON JAN 6 2014
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 AM SNOW 5 E TURNER 44.13N 83.69W
01/06/2014 M3.8 INCH ARENAC MI TRAINED SPOTTER
SNOW DURATION 24 HOURS
&&
NWS GAYLORD MI
IRIS SYSTEMSpecial weather statement, Jan 6, 12:13 PM EST, 4 hours 3 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GAYLORD MI 1213 PM EST MON JAN 6 2014 MIZ018-062000- PRESQUE ISLE- INCLUDING THE CITY OF...ROGERS CITY 1213 PM EST MON JAN 6 2014 ...LOCALLY HEAVY SNOW ALONG US-23 THROUGH EARLY AFTERNOON... A NARROW BAND OF HEAVY SNOW WILL IMPACT THE US-23 CORRIDOR BETWEEN HURON BEACH AND THE ALPENA COUNTY LINE THROUGH 3 PM. SNOWFALL RATES OF ONE-HALF TO ONE INCH PER HOUR CAN BE EXPECTED...AND SOME BLOWING AND DRIFTING SNOW WILL MAKE TRAVEL DIFFICULT ALONG THIS STRETCH OF HIGHWAY. JPB
Local storm report, Jan 6, 1:32 PM EST, 2 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
132 PM EST MON JAN 6 2014
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0131 PM SNOW 2 SE WURTSMITH AIRFIELD 44.44N 83.36W
01/06/2014 M4.0 INCH IOSCO MI TRAINED SPOTTER
SNOW DURATION 24 HOURS
&&
NWS GAYLORD MI
IRIS SYSTEMLocal storm report, Jan 6, 1:40 PM EST, 2 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
140 PM EST MON JAN 6 2014
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0140 PM SNOW STERLING 44.03N 84.02W
01/06/2014 M4.5 INCH ARENAC MI TRAINED SPOTTER
SNOW DURATION 24 HOURS
&&
NWS GAYLORD MI
IRIS SYSTEMLocal storm report, Jan 6, 2:07 PM EST, 2 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
207 PM EST MON JAN 6 2014
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0135 PM EXTR WIND CHILL 3 E PARKDALE 44.27N 86.25W
01/06/2014 M-22 F MANISTEE MI AWOS
AWOS STATION MANISTEE COUNTY-BLACKER AIRPORT
/MBL/
0115 PM EXTR WIND CHILL 2 N CADILLAC 44.28N 85.42W
01/06/2014 M-21 F WEXFORD MI AWOS
AWOS STATION CADILLAC /CAD/
0155 PM EXTR WIND CHILL 1 ENE ELBERTA 44.63N 86.21W
01/06/2014 M-20 F BENZIE MI AWOS
AWOS STATION FRANKFORT /FKS/
&&
NWS GAYLORD MI
IRIS SYSTEMThe office that day
Everything else NWS Gaylord, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 6, 11:41 AM EST | Gale Warning | APX | 29 hr |
Nearby
Small Craft Advisories in Michigan, 2014Every small craft advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.